# SDR CALA0000846

- Difficulty date: June 8, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- Aircraft time: 93,799 hours, 20,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK ON VERTICAL WEB IN AFT CARGO COMPARTMENT AT STA 1841 ABOVE LONGERON 43-44, LBL 65.  THE CRACKED AREA WAS TRIMMED OUT AND REINFORCED WITH A NEW WEB AND DOUBLER IAW SRM 53-00-01, FIGURE 4 & 5 AND 51-31-01.
